# SDR IXXA20231128084

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 122,757 hours, 23,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Switch Guard
- Component part number: 402112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK INSPECTIONS LINE MAINTENANCE IDENTIFIED EMERGENCY LIGHTS SWITCH GUARD NOT PULLING SWITCH TO ARMED POSITION. OVERHEAD PANEL SWITCH GUARD REMOVED AND REPLACED PER B767 AIRCRAFT MAINTENANCE MANUAL 33-13-00. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
